Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 352, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 8, 2007, 5:38 PM CDT for Bosque County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2007, 5:38 PM CDT (22:38 UTC)
- Expired
- Jul 8, 2007, 8:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1405 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 082239 FFWFWD TXC035-090145- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CDT SUN JUL 8 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL AND NORTHERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 845 PM CDT * AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH FROM NEAR MERIDIAN TO NEAR KOPPERL...AND FROM IREDELL TO HICO. MOVEMENT WAS SOUTH AT 15 MPH. RAINFALL OF UP TO 2 INCHES PER HOUR IS POSSIBLE FROM THESE STORMS. RUNOFF FROM THE HEAVY RAIN MAY CAUSE FLOODING OF CREEKS...STREAMS... STREETS...DITCHES...AND LOW LYING AREAS. KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD WATERS DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND...DONT DROWN. LAT...LON 3178 9780 3189 9739 3218 9761 3202 9797 $$
3 follow-up statements
000 WGUS74 KFWD 082324 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 623 PM CDT SUN JUL 8 2007 TXC035-090145- BOSQUE TX- 623 PM CDT SUN JUL 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL AND NORTHERN BOSQUE COUNTY... AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR IREDELL...TO CRANFILLS GAP. OTHER HEAVY RAIN WAS DETECTED NEAR MORGAN. MOVEMENT WAS SLOWLY SOUTH. RAINFALL OF UP TO 2 INCHES HAS FALLEN WITH THESE STORMS SINCE 530 PM. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3178 9780 3189 9739 3218 9761 3202 9797 $$
000 WGUS74 KFWD 090052 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 751 PM CDT SUN JUL 8 2007 TXC035-090145- BOSQUE TX- 751 PM CDT SUN JUL 8 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN BOSQUE COUNTY... AT 751 PM CDT...THE THUNDERSTORM THAT PRODUCED THE VERY HEAVY RAIN HAS MOVED SOUTHWEST INTO HAMILTON COUNTY. NO MORE HEAVY RAINFALL IS EXPECTED ACROSS THE COUNTY THIS EVENING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALNUT SPRINGS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3178 9780 3189 9739 3218 9761 3202 9797 $$
000 WGUS74 KFWD 090145 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 843 PM CDT SUN JUL 8 2007 TXC035-090153- BOSQUE TX- 843 PM CDT SUN JUL 8 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM CDT FOR NORTHERN BOSQUE COUNTY... THE STORMS THAT PRODUCED THE HEAVY RAIN EARLIER THIS EVENING HAVE DISSIPATED AND FLOODING IS NO LONGER BEING REPORTED. THUS THE FLASH FLOOD WARNING IS BEING ALLOWED TO EXPIRE. LAT...LON 3178 9780 3189 9739 3218 9761 3202 9797 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 2:49 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 8, 2:49 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 249 PM CDT SUN JUL 8 2007 .DISCUSSION... SCATTERED SHRA/TSRA CONTINUING FROM COMANCHE...TO CLEBURNE AND DFW...TO GAINESVILLE AND SULPHUR SPRINGS. STORMS THUS FAR HAVE PRODUCED LOCALLY HEAVY RAIN AND WIND GUSTS 30-35 MPH. EXPECT ACTIVITY TO CONTINUE INTO THE AFTERNOON/EVENING HOURS BEFORE STARTING TO DIMINISH. UPPER LOW OVER SW OKLAHOMA STARTING TO SWING MORE ESE. THIS FEATURE WILL STEADILY ROTATE ACROSS NORTHERN PORTIONS OF THE AREA THROUGH MONDAY. LIFT FROM UPPER SYSTEM AND DIURNAL HEATING WILL CONTINUE SCATTERED SHOWERS/STORMS INTO THE EVENING. WILL GO WITH CHANCE POPS OVER EASTERN/NORTHEASTERN ZONES...WHICH SHOULD SEE BEST FORCING FROM UPPER SYSTEM. WILL LEAVE SLIGHT CHANCE OVER ALL BUT NORTHWEST ZONES GIVEN MOIST/MODERATELY UNSTABLE ATMOSPHERE. WITH PROXIMITY OF UPPER LOW...WILL KEEP POPS GOING LATER INTO THE EVENING HOURS. WILL LIKELY SEE ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION... MAINLY OVER EASTERN ZONES...ON MONDAY. GUIDANCE SUGGESTS AN MCS MAY DEVELOP MONDAY AFTERNOON OVER CENTRAL HIGH PLAINS. MCS SHOULD MOVE SE IN NWLY FLOW ON EAST SIDE OF SOUTHWEST U.S. UPPER RIDGE. NAM HOLDS BULK OF PRECIP IN OKLAHOMA...WHILE GFS PUSHES MCS DOWN INTO WESTERN NORTH TX. WILL LEAN A BIT TOWARD GFS AND INCLUDE CHANCE POPS INTO OUR NORTHERN ZONES TUESDAY NIGHT INTO WEDNESDAY. SURFACE FRONT PUSHES TO NEAR THE RED RIVER WEDNESDAY...AND SLOWLY SAGS INTO AREA THROUGH FRIDAY. THIS ALONG WITH SOUTHERN EDGE OF NORTHWESTERLY FLOW BRUSHING AREA WILL CONTINUE CHANCE POPS FOR MAINLY NORTHERN AND NORTHEASTERN ZONES WEDNESDAY THROUGH FRIDAY. GFS BRINGS ANOTHER MCS INTO NORTH TEXAS SATURDAY AFTERNOON/EVENING. WHILE CONFIDENCE IN SUCH FEATURES IS OBVIOUSLY LOW THIS FAR OUT... PERSISTENCE OF OVERALL NORTHWEST FLOW PATTERN SUGGESTS SLIGHT CHANCE TO CHANCE POPS ARE WARRANTED INTO THE WEEKEND. MAV/MET TEMPERATURE GUIDANCE IN GOOD AGREEMENT THROUGH EARLY WEEK. WILL GENERALLY FOLLOW TREND OF MEX TEMPERATURE GUIDANCE...SLOW GRADUAL INCREASE OF TEMPS OVER NEXT WEEKEND AS SOUTHWEST U.S. UPPER RIDGE STARTS TO SPREAD EAST TOWARDS TEXAS. ..06.. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 94 75 93 76 / 20 20 10 30 10 WACO, TX 74 93 75 92 75 / 20 20 10 20 10 PARIS, TX 71 93 72 92 73 / 30 30 30 30 20 DENTON, TX 72 94 75 93 74 / 20 20 30 30 10 MCKINNEY, TX 72 93 74 92 74 / 20 20 30 30 10 DALLAS, TX 76 93 75 92 76 / 20 20 10 30 10 TERRELL, TX 72 93 75 92 74 / 30 20 10 30 10 CORSICANA, TX 73 92 75 92 74 / 20 20 20 20 10 TEMPLE, TX 73 93 74 92 74 / 20 20 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/06
Hazardous weather outlook, Jul 8, 3:58 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT SUN JUL 8 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 358 PM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS OVER 60 MPH. ALSO...STORMS SOUTH OF INTERSTATE 20 MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. 13
In the hours before
Local storm report, Jul 8, 4:14 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT SUN JUL 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LITTLE ELM 33.16N 96.93W
07/08/2007 E1.75 INCH DENTON TX PUBLIC
PUBLIC REPORT OF GOLFBALL SIZE HAILSpecial weather statement, Jul 8, 4:31 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 431 PM CDT SUN JUL 8 2007 TXZ093-082200- GRAYSON TX- 431 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL GRAYSON COUNTY AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES NORTHWEST OF MCKINNEY...MOVING NORTHEAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DORCHESTER...GUNTER AND HOWE. PEA-SIZED HAIL AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3334 9692 3326 9672 3351 9654 3361 9679 DUNN
Local storm report, Jul 8, 5:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
506 PM CDT SUN JUL 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 9 SW CLEBURNE 32.26N 97.52W
07/08/2007 JOHNSON TX EMERGENCY MNGR
TREE LIMBS DOWN AT LAKE CLEBURNE STATE PARK...TIME
ESTIMATEDLocal storm report, Jul 8, 5:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT SUN JUL 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM FLASH FLOOD 4 E GLEN ROSE 32.24N 97.69W
07/08/2007 SOMERVELL TX LAW ENFORCEMENT
NUMEROUS FARM-TO-MARKET AND COUNTY ROADS UNDERWATER
ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE
COUNTY.Local storm report, Jul 8, 5:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT SUN JUL 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD 15 S STEPHENVILLE 32.00N 98.22W
07/08/2007 ERATH TX LAW ENFORCEMENT
FLOODING OF ROADS NEAR SOUTHERN ERATH COUNTY BORDER.Local storm report, Jul 8, 5:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT SUN JUL 08 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FLASH FLOOD 6 SW HICO 31.92N 98.10W
07/08/2007 HAMILTON TX LAW ENFORCEMENT
WATER OVER HIGHWAY 219 NEAR CARLTONThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Jul 8, 1:48 PM CDT | Special Weather Statement | FWD | Hopkins | 27 min |
| Jul 8, 2:51 PM CDT | Special Weather Statement | FWD | Lamar | 24 min |
| Jul 8, 3:16 PM CDT | Flash Flood Warning | FWD | Johnson, Somervell | 3 hr |
| Jul 8, 3:21 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 39 min |
| Jul 8, 3:26 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Jul 8, 3:58 PM CDT | Special Weather Statement | FWD | Somervell | 32 min |
| Jul 8, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 50 min |
| Jul 8, 4:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 44 min |
| Jul 8, 4:31 PM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jul 8, 4:49 PM CDT | Flash Flood Warning | FWD | Erath, Hamilton | 3 hr |
| Jul 8, 4:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Jul 8, 5:00 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 8, 5:21 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hamilton | 54 min |
| Jul 8, 6:16 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jul 8, 6:46 PM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.